# SDR 2007UALA03818

- Difficulty date: September 20, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 47,464 hours, 16,460 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 2 ENGINE SHUTDOWN DUE TO HIGH OIL TEMPERATURE 178-179 DEGREES AND ENG OIL BYPASS MESSAGE.  OIL QTY AND PRESSURE NORMAL.  ENGINE WAS SHUT DOWN FOR ABOUT 20 MINUTES PRIOR TO LANDING.  INSPECTED CHIP DETECTORS AND ALL DETECTORS ARE FULL WITH METAL.
